# SDR DALA2021070603723

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Missing
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 2R DOOR GIRT BAR TARGET IS MISSING. CORRECTIVE ACTION: SUMMARY OF NRC 00106. NEW BAR LOCK ASSY AT 2R DOOR GIRT BAR WAS INSTALLED PER B757-200 AMM 25-66. (1861597)
